# SDR DL75E081419

- Difficulty date: October 24, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 39,431 hours, 13,340 cycles
- Engine: Pwa PW2037
- Engine time: 25,962 hours, 10,926 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Part time: 25,962 hours, 10,926 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

RT ENGINE IFSD.  REMOVED AND REPLACED MAIN AND ANGLE GEAR BOXES.  REMOVED AND REINSTALLED IDG LUBE PUMP STARTER AND VALVE HYD PUMP PER PA W 2037 EMM, 475658.  PERFORMED ENGINE RUN PER MM CHECKS NORM OK FOR SERVICE.
